# SDR USAA2010092492095

- Difficulty date: September 14, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 32,161 hours, 11,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - 4 AREAS OF CORROSION ON STRINGER BETWEEN FR35.1 TO FR35.8, S41R.  REPLACED STRINGER BETWEEN FR35.1 TO FR35.8, S41R IAW A321 SRM 51-72-11 & 51-42-11.
